MAUDE Adverse Event Report: KARL STORZ SE & CO. KG FORCEPS,MINIATURE ALLIGATOR; ALLIGATOR FORCEPS

KARL STORZ SE & CO. KG FORCEPS,MINIATURE ALLIGATOR; ALLIGATOR FORCEPS
Model Number 27071TJ
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Patient Problem/Medical Problem (2688)
Date of Event 11/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not received confirmation from our customer if they will return the item for further evaluation.If the item returns, a supplemental report will be submitted.
 
Event or Problem Description
Per medwatch report # (b)(4) recieved, the grasper broke during first attempt to grasp a ureteral stent.The piece of jaw that broke off was retrieved and removed from the patient.

Brand Name
FORCEPS,MINIATURE ALLIGATOR
Common Device Name
ALLIGATOR FORCEPS
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen
GM 
MDR Report Key11167610
Report Number9610617-2021-00010
Device Sequence Number11694038
Product Code OCZ
UDI-Device Identifier04048551079119
UDI-Public4048551079119
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K950434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source literature
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27071TJ
Device Lot NumberOP01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2020
Initial Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1